# SDR DALA2025020600951

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 77,298 hours, 10,037 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 ON R/R OF LEFT ELEVATOR ASSY FOUND OUTBOARD ELEVATOR SERVO AFT ROD END WORN. CORRECTIVE ACTION: REPLACED LT ELEVATOR OTBD SERVO ROD END PER COLLINS AEROSPACE CMM 27-34-51. FINAL RIG WAS ACCOMPLISHED PER WORKCARD 2730-9001-LH. (6948391)
